Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Equivalence classes of augmentations and Morse complex sequences of Legendrian knots

Michael B Henry and Dan Rutherford

Algebraic & Geometric Topology 15 (2015) 3323–3353
Abstract

Let L be a Legendrian knot in 3 with the standard contact structure. In earlier work of Henry, a map was constructed from equivalence classes of Morse complex sequences for L, which are combinatorial objects motivated by generating families, to homotopy classes of augmentations of the Legendrian contact homology algebra of L. Moreover, this map was shown to be a surjection. We show that this correspondence is, in fact, a bijection. As a corollary, homotopic augmentations determine the same graded normal ruling of L and have isomorphic linearized contact homology groups. A second corollary states that the count of equivalence classes of Morse complex sequences of a Legendrian knot is a Legendrian isotopy invariant.

Keywords
invariants, Legendrian knots, augmentations, Morse complex sequences, generating families, differential graded algebra, Legendrian isotopy, contact structure, normal ruling
Mathematical Subject Classification 2010
Primary: 57R17
Secondary: 57M25, 53D40
References
Publication
Received: 25 July 2014
Revised: 10 April 2015
Accepted: 15 April 2015
Published: 12 January 2016
Authors
Michael B Henry
Department of Mathematics
Siena College
515 Loudon Road
Loudonville, NY 12211
USA
Dan Rutherford
Department of Mathematics
Ball State University
2000 W University Ave
Muncie, IN 47306
USA